# SDR IXXA0200149S

- Difficulty date: October 15, 2002
- Submitted: January 13, 2003
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Aircraft time: 82,897 hours, 34,853 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Fuselage
- Part time: 82,897 hours, 34,853 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C-CHECK INSPECTION, EVIDENCE OF LIGHTNING STRIKES WERE DETECTED ON FUSELAGE STATION 280 LONGERON 10R AND FUSELAGE STATION 340 LONGERON 9R.  REPAIR ACCOMPLISHED REMOVAL OF DAMAGED AREA FABRICATION AND INSTALLATION OF REPAIR DOUBLER IN ACCORDANCE WITH DOUGLAS STRUCTURAL MANUAL AND DRAWING R74-R01.
